MathSciNet Relay Station
MathSciNet bibliographic data
MR778484 (86m:47085) 47H10 (47H09)
Lau, Anthony To Ming Semigroup of nonexpansive mappings on a Hilbert space. J. Math. Anal. Appl. 105 (1985), no. 2, 514–522.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement